# SDR QXEA2019072300278

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 411 hours, 277 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1708007
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 411 hours, 277 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

SHORT FINAL AT APPROX 300 AGL, FUEL FEED 2 FAULT DISPLAYED ALONG WITH A CLICKING SOUND (PRESENT EVERY 1 SEC). SOUND WAS LOCATED JUST FORWARD AND UNDERNEATH OF THE T/O CONFIG BUTTON, FORWARD FROM THE THRUST LEVERS. ON ROLLOUT/WOW, ENG1 NO DIPATCH AND ENG22 NO DISPATCH DISPLAYED ON EICAS. EXITING RUNWAY & HOLDING ON TAXIWAY, FUEL FEED 2 FAULT EXTINGUISHED AND CRG FIRE PROT FAULT DISPLAYED ALONG WITH OTHER NO DISPATCH LISTED EARLIER. MONITORED SYSTEM ELEC PAGE ON MFD AND EVERY 10 SECONDS AMBER DASHES POPULATE ACROSS MULTIPLE BUSSES. BOTH ENGINES POWERED & NO APU AT TIME HOLDING ON TAXIWAY. ANOTHER AIRCRAFT ON GROUND REPORTED OUR TAXI LIGHT FLASHING WHEN ON. NO FLASH IN OFF POSITION. WAS ABLE TO TAXI IN UNDER OWN POWER AND USED GPU AS DID NOT KNOW WHICH SYSTEMS WERE ALL AFFECTED. AT GATE WITH ONLY GPU, STILL AMBER DASHES INTERMITANTLY DISPLAYING EVERY 5-10 SECONDS BUT NO MORE CLICKING SOUND (WENT AWAY WITH ENGINE SHUTDOWN. REMOVED FROM SERVICE. REMOVED AND REPLACED MICRO COMM CARDS IN SPDA1 CARD 8 AND 12 IAW 24-61-07-000-801-A  AND 24-61-07-400-801-A. NO HELP. RETURNED TO ORIGINAL CONFIGURATION. REPLACED POWER SUPPLY MODULES IN SPDA1 CARD SLOT 1 AND 20 IAW 24-61-11-000-801-A AND 24-61-11-400-801-A NO HELP. RETURNED TO ORIGINAL CONFIGURATION. REPLACED ASCB COMMS MODULE SPDA1 SLOT 10 IAW 24-61-09-000-801-A AND 24-61-09-400-801-A. OPS CK GOOD. RETURNED TO SERVICE.
